# SDR AALA202508155911

- Difficulty date: May 25, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  EMERGENCY EXIT DOOR 834 INTERNAL STRUCTURE LH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN, MEASURE CRACK IS L=4.133 INCH. MAINTENANCE ACCOMPLISHED MODIFY OVERWING EMERGENCY EXIT CRACKED FRAME ON EMERGENCY EXIT DOOR (834) FR40 PLUS 18 INCH BTW STR15 TO STR17 IN ACCORDANCE WITH EO # 5210Y228-001/MT #85
